MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Catalog Number 119316
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during placement the foley catheter sterile water leaked from the funnel part.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling, and it states: when catheter is inadvertently removed, inspect the balloon and shaft of catheter for rupture, defect, etc.Before inserting a new catheter.[directions for use] 1.Method of use (1) cleanse the area around the external urethral meatus with the packaged cotton balls immersed in the antiseptics.(2) lubricate the catheter shaft with the lubricant jelly.(3) carefully insert the catheter into the urethral meatus.After the balloon advanced in the bladder, attach the needleless syringe, and gently infuse the specified volume of sterile water to inflate the balloon.(4) pull the catheter slightly to seat the balloon at the level of the bladder neck.(5) to deflate and remove the balloon, attach a needleless syringe to let sterile water in the balloon come out spontaneously through balloon deflation without aspiration.After balloon deflation, withdraw the catheter slowly while confirming that no abnormal resistance is encountered.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d,f,h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.This is addressed by capa 12182448.Visual evaluation noted inflated catheter with 10ml mbs using in house syringe.During inflation, pinhole at trifurcation site found measuring 0.021in.Therefore, the reported event is confirmed and does not meet specifications which states catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.The root cause for this failure, per capa 12182448, is the silicone injected into the forming cavity is entering pre cured, which causes overheating in the gate area or injection point, as a result, the breaking point between the gate and the molded part is not properly generated, which prevents automatic separation.This requires manual detachment, increasing the risk of perforation at the adapter injection point due to the high temperature in the gate caused by the lack of flow in the jacket.Risk review, labeling review, and dhr review are not required as event has already being investigated per capa 12182448.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23619456
Report Number1018233-2025-10463
Device Sequence Number9051553
Product Code MJC
UDI-Device Identifier00801741039850
UDI-Public(01)00801741039850
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/02/2026
03/25/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date02/09/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown